Title

Global attractivity for nonautonomous difference equation via linearization

Document Type

Article

Date of Original Version

1-1-2017

Abstract

where k ∈ {0, 1, …} and the initial conditions are real vectors. We investigate the asymptotic behavior of the solutions of the considered equation. We give some effective conditions for the global stability and global asymptotic stability of the zero or positive equilibrium of this equation. Our results are based on application of the linearizations technique. We illustrate our results with many examples that include some equations from mathematical biology.

Publication Title

Journal of Computational Analysis and Applications

Volume

23

Issue

7

This document is currently not available here.

Share

COinS